Facebook Pixel
EmpowHER Guest

I just finished antibiotics a few days ago for a sore throat that I had gotten 5 times in a row and had a sinus infection. I now have bumps on the back of my tongue and one bump on the back left side is sore. Should I go to the doctor?

By Anonymous January 1, 2012 - 2:35pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

You may be experiecing strep which is very contagious. You should see your doctor as there are other medications that need to treat strep versus the common cold. They can do a swab of your throat to rule it out as a possibility. Hope this helps. Keep us posted.

January 1, 2012 - 3:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Strep Throat

Get Email Updates

Strep Throat Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!